Contents of Volume 2017

Journal of Nonlinear Evolution Equations and Applications,

 

Volume 2017.

  1. Y. Simpore, O. Traore, "Insensitizing control with constraints on the control of the semi-linear Heat equation", J. Nonl. Evol. Equ. Appl. 2017 (1) (2017) pp. 1-12: View abstract - Download full text [PDF, 226 kB]
  2. A. Jamea, A. El Hachimi, "Uniqueness result of entropy solution to nonlinear Neumann problems with variable exponent and L1-data", J. Nonl. Evol. Equ. Appl. 2017 (2) (2017) pp. 13-25: View abstract - Download full text [PDF, 245 kB]
  3. A. Marah, H. Redwane, "Nonlinear parabolic equations with diffuse measure data", J. Nonl. Evol. Equ. Appl. 2017 (3) (2017) pp. 27-48: View abstract - Download full text [PDF, 280 kB]
  4. C. Duque, H. Leiva, J. Uzc√°tegui, "Controllability of Discrete Semilinear Impulsive Systems and Applications", J. Nonl. Evol. Equ. Appl. 2017 (4) (2017) pp. 49-64: View abstract - Download full text [PDF, 239 kB]
  5. S. Ouaro, S. Soma, "Non-local boundary conditions for nonlinear elliptic problems with bounded data and general functions", J. Nonl. Evol. Equ. Appl. 2017 (5) (2017) pp. 65-80: View abstract - Download full text [PDF, 282 kB]
  6. n/a
  7. H. Leiva, P. Sundar, "Existence of solutions for a class of semilinear evolution equations with impulses and delays", J. Nonl. Evol. Equ. Appl. 2017 (7) (2017) pp. 95-108: View abstract - Download full text [PDF, 248 kB]
  8.  

    This is the last (current) volume. See also the preceding volume 2016 and the list of accepted articles for forthcoming publications.